Erratum: SDEs with oblique reflections on nonsmooth domains (The Annals of Probability (1993) 21 (554-580))

Paul Dupuis, Hitoshi Ishii

    Research output: Contribution to journalArticle

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1992-1997
    Number of pages6
    JournalAnnals of Probability
    Volume36
    Issue number5
    DOIs
    Publication statusPublished - 2008 Sep

    Fingerprint

    Nonsmooth Domains
    Oblique
    Stochastic differential equations

    ASJC Scopus subject areas

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Cite this

    Erratum : SDEs with oblique reflections on nonsmooth domains (The Annals of Probability (1993) 21 (554-580)). / Dupuis, Paul; Ishii, Hitoshi.

    In: Annals of Probability, Vol. 36, No. 5, 09.2008, p. 1992-1997.

    Research output: Contribution to journalArticle

    @article{a97d20309ec242bfacaed01bab8f172a,
    title = "Erratum: SDEs with oblique reflections on nonsmooth domains (The Annals of Probability (1993) 21 (554-580))",
    author = "Paul Dupuis and Hitoshi Ishii",
    year = "2008",
    month = "9",
    doi = "10.1214/07-AOP374",
    language = "English",
    volume = "36",
    pages = "1992--1997",
    journal = "Annals of Probability",
    issn = "0091-1798",
    publisher = "Institute of Mathematical Statistics",
    number = "5",

    }

    TY - JOUR

    T1 - Erratum

    T2 - SDEs with oblique reflections on nonsmooth domains (The Annals of Probability (1993) 21 (554-580))

    AU - Dupuis, Paul

    AU - Ishii, Hitoshi

    PY - 2008/9

    Y1 - 2008/9

    UR - http://www.scopus.com/inward/record.url?scp=53049101187&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=53049101187&partnerID=8YFLogxK

    U2 - 10.1214/07-AOP374

    DO - 10.1214/07-AOP374

    M3 - Article

    AN - SCOPUS:53049101187

    VL - 36

    SP - 1992

    EP - 1997

    JO - Annals of Probability

    JF - Annals of Probability

    SN - 0091-1798

    IS - 5

    ER -